Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

An Elementary Solution to a Traffic Problem

Inchi Hu
The American Statistician
Vol. 46, No. 2 (May, 1992), pp. 120-121
DOI: 10.2307/2684179
Stable URL: http://www.jstor.org/stable/2684179
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Abstract

In this article, a simple solution to a traffic problem of Feller is presented by making use of conditional distributions.

Page Thumbnails

  • Thumbnail: Page 
120
    120
  • Thumbnail: Page 
121
    121